Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 1386242, 8 pages
http://dx.doi.org/10.1155/2016/1386242
Research Article

Simple Motion Pursuit and Evasion Differential Games with Many Pursuers on Manifolds with Euclidean Metric

1Institute of Mathematics, National University of Uzbekistan, 100125 Tashkent, Uzbekistan
2Department of Mathematics & Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Serdang, Malaysia
3Department of Law and Economics, Mediterranea University of Reggio Calabria, 89127 Reggio Calabria, Italy
4ICRIOS-Bocconi University, 20123 Milan, Italy

Received 17 May 2016; Accepted 4 July 2016

Academic Editor: Filippo Cacace

Copyright © 2016 Atamurat Kuchkarov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. L. Chernous'ko, “A problem of evasion of several pursuers,” Journal of Applied Mathematics and Mechanics, vol. 40, no. 1, pp. 14–24, 1976. View at Google Scholar
  2. A. Chikrii, Conflict-Controlled Processes, vol. 405 of Mathematics and Its Applications, Springer Science & Business Media, Dordrecht, The Netherlands, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  3. N. L. Grigorenko, “On the problem of group pursuit,” Proceedings of the Steklov Institute of Mathematics, vol. 2, pp. 73–81, 1990. View at Google Scholar
  4. E. F. Mishchenko, M. S. Nikol'skii, and N. Yu. Satimov, “Evoidance encounter problem in differential games of many persons,” Trudy MIAN USSR, vol. 143, pp. 105–128, 1977. View at Google Scholar
  5. N. N. Petrov, “Simple pursuit of rigidly linked evaders,” Avtomatika i Telemekhanika, no. 12, pp. 89–96, 1997, English Translation in Automation and Remote Control, vol. 58, no. 12, pp. 1914–1919, 1998. View at Google Scholar
  6. B. N. Pshenichnii, A. A. Chikrii, and I. S. Rappoport, “Effective method of solving differential games with many pursuers,” Doklady Akademii Nauk SSSR, vol. 256, no. 3, pp. 530–535, 1981. View at Google Scholar
  7. N. Yu. Satimov and M. Sh. Mamatov, “The pursuit-evasion problem in differential games between the groups of pursuers and evaders,” Differentsialnie Uravneniya, vol. 26, no. 9, pp. 1541–1551, 1990. View at Google Scholar
  8. B. N. Pshenichnii, “Simple pursuit by several objects,” Kibernetika, vol. 3, pp. 145–146, 1976. View at Google Scholar
  9. P. V. Prokopovich and A. A. Chikrii, “A linear evasion problem for interacting groups of objects,” Journal of Applied Mathematics and Mechanics, vol. 58, no. 4, pp. 583–591, 1994. View at Publisher · View at Google Scholar · View at Scopus
  10. V. L. Zak, “On a problem of evading many pursuers,” Journal of Applied Mathematics and Mechanics, vol. 43, no. 3, pp. 492–501, 1978. View at Google Scholar
  11. P. Borówko and W. Rzymowski, “Avoidance of many pursuers in the simple motion case,” Journal of Mathematical Analysis and Applications, vol. 111, no. 2, pp. 535–546, 1985. View at Publisher · View at Google Scholar
  12. R. P. Ivanov and Y. S. Ledyaev, “Optimality of pursuit time in simple motion differential game of many objects,” Trudy Matematicheskogo Instituta imeni VA Steklova, vol. 158, pp. 87–97, 1981. View at Google Scholar
  13. G. I. Ibragimov, “Optimal pursuit with countably many pursuers and one evader,” Differential Equations, vol. 41, no. 5, pp. 627–635, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. G. I. Ibragimov and B. B. Rikhsiev, “On some sufficient conditions for optimality of the pursuit time in the differential game with multiple pursuers,” Automation and Remote Control, vol. 67, no. 4, pp. 529–537, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. G. I. Ibragimov and M. Salimi, “Pursuit-evasion differential game with many inertial players,” Mathematical Problems in Engineering, vol. 2009, Article ID 653723, 15 pages, 2009. View at Publisher · View at Google Scholar · View at Scopus
  16. G. Ibragimov, N. Abd Rasid, A. Kuchkarov, and F. Ismail, “Multi pursuer differential game of optimal approach with integral constraints on controls of players,” Taiwanese Journal of Mathematics, vol. 19, no. 3, pp. 963–976, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. A. V. Arutyunov and D. Y. Karamzin, “Maximum principle in an optimal control problem with equality state constraints,” Differential Equations, vol. 51, no. 1, pp. 33–46, 2015. View at Publisher · View at Google Scholar · View at Scopus
  18. A. V. Arutyunov and D. Y. Karamzin, “Non-degenerate necessary optimality conditions for the optimal control problem with equality-type state constraints,” Journal of Global Optimization, vol. 64, no. 4, pp. 623–647, 2016. View at Publisher · View at Google Scholar · View at Scopus
  19. A. V. Davydova and D. Y. Karamzin, “On some properties of the shortest curve in a compound domain,” Differential Equations, vol. 51, no. 12, pp. 1626–1636, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  20. A. A. Melikyan and N. V. Ovakimyan, “A differential game of simple approach on manifolds,” Journal of Applied Mathematics and Mechanics, vol. 57, no. 1, pp. 41–51, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  21. A. A. Melikyan, N. V. Ovakimyan, and L. L. Harutiunian, “Games of simple pursuit and approach on a two-dimensional cone,” Journal of Optimization Theory and Applications, vol. 98, no. 3, pp. 515–543, 1998. View at Publisher · View at Google Scholar · View at Scopus
  22. N. Yu. Satimov and A. Sh. Kuchkarov, “Deviation from encounter with several pursuers on a surface,” Uzbekskii Matematicheskii Zhurnal, vol. 1, pp. 51–55, 2001. View at Google Scholar
  23. A. A. Azamov, “On a problem of escape along a prescribed curve,” Journal of Applied Mathematics and Mechanics, vol. 46, no. 4, pp. 553–555, 1982. View at Publisher · View at Google Scholar · View at Scopus
  24. A. A. Azamov and A. S. Kuchkarov, “Generalized ‘Lion & Man’ Game of R. Rado,” Contributions to Game Theory and Management, vol. 2, pp. 8–20, 2009. View at Google Scholar
  25. A. S. Kuchkarov, “Solution of simple pursuit-evasion problem when evader moves on a given curve,” International Game Theory Review, vol. 12, no. 3, pp. 223–238, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  26. A. Sh. Kuchkarov, “A simple pursuit-evasion problem on a ball of a Riemannian manifold,” Mathematical Notes, vol. 85, no. 2, pp. 190–197, 2009. View at Publisher · View at Google Scholar
  27. D. Vagin and N. Petrov, “The problem of the pursuit of a group of rigidly coordinated evaders,” Journal of Computer and Systems Sciences International, vol. 40, no. 5, pp. 749–753, 2001. View at Google Scholar
  28. I. A. Alias, G. Ibragimov, and A. Rakhmanov, “Evasion differential game of infinitely many evaders from infinitely many pursuers in Hilbert space,” Dynamic Games and Applications, vol. 6, no. 2, pp. 1–13, 2016. View at Publisher · View at Google Scholar
  29. E. Cartan, “Sur une classe remarkable despaces de Riemann,” Bulletin de la Société Mathématique de France, vol. 54, pp. 214–216, 1926. View at Google Scholar
  30. V. V. Nikulin and I. R. Shafarevich, Geometriya i Gruppy, Nauka, Moscow, Russia, 1983.
  31. A. Sh. Kuchkarov, “The problem of optimal approach in locally Euclidean spaces,” Automation and Remote Control, vol. 68, no. 6, pp. 974–978, 2007. View at Google Scholar
  32. A. I. Subbotin and A. G. Chentsov, Guaranteed Optimization in Control Problems, Nauka, Moscow, Russia, 1981 (Russian).
  33. L. A. Petrosjan, Differential Games of Pursuit, World Scientific, New York, NY, USA, 1993.